MathSciNet Relay Station
MathSciNet bibliographic data
MR554386 32F15 (32H99)
Diederich, Klas; Fornæss, John E. Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary. Ann. of Math. (2) 110 (1979), no. 3, 575–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement